# SDR AALA202111220003

- Difficulty date: November 8, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737*
- Aircraft serial: 40581
- Aircraft time: 33,806 hours, 13,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER AISLE FLOORBOARD AT ROW 2 MAKES A POPPING NOISE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
